Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What are the side-effects of Liv 52 DS ?

Hi, I was down with Hepatitis A and Jaundice in Janurary and took almost a month to recover enough of join office. Now I am taking Liv 52 DS once a day. My question is that I feel drowsy in general and it becomes very unbearable after lunch specially. What shall I do? What shall I eat? I am on fat free diet .
Asked On : Thu, 29 Mar 2012
Answers:  1 Views:  6685
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response

The liver is one of the most important organs of your body and also one of the most sensitive. That's why it takes more time than many other organs to recover.
Drowsiness is common post-jaundice because the liver is still recovering from the virus and is not able to digest the food you eat optimally. A dysfunctioning liver manifests excess sleepiness and drowsiness as one of the symptoms. Continue with your fat-free diet, but don't let your liver get used to no fat. Continue with Liv 52 till your physician suggests and slowly restore yourself to a normal diet.

You can try a simple home remedy. Have a teaspoonful of honey every night before you sleep. When you wake up in the morning, squeeze the juice of one lemon in lukewarm water and drink it. It will help your liver to recover faster.
Answered: Thu, 29 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor